On the Fixed Point Theorems for Generalized Weakly Contractive Mappings On Partial Metric Spaces
No Thumbnail Available
Date
2013
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Singapore Pte Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove a fixed point theorem for a pair of generalized weakly contractive mappings in complete partial metric spaces. The are generalizations of very recent fixed point theorems due to Abdeljawad, Karapmar and Tas.
Description
Keywords
Fixed point theorems, partial metric spaces, weakly contractive mappings
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Bulletin of the Iranian Mathematical Society
Volume
39
Issue
2
Start Page
369
End Page
381